Holomorphic extension of analytic functionals defined on a real Wiener space, Cauchy formula, stationary phase

Malliavin, Paul, Taniguchi, Setsuo . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1996. 322 (3) :261-265

Locate this article in:

Bibtex

@article{CIS-131645,
  Author = {Malliavin, Paul and Taniguchi, Setsuo},
  Title = {Holomorphic extension of analytic functionals defined on a real Wiener space, Cauchy formula, stationary phase},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {322},
  Number = {3},
  Year = {1996},
  Pages = {261--265},
  Keywords = {stochastic analysis}
}

Similar articles